I am on 30mg aripiprazole daily, it makes me feel dopey unlike rexulti which i was previously on. It makes my face feel warm then I just feel dopey and incapable of getting anything done. I guess the technical word for it is cognitive dulling. has anyone had this side effect from antipsychotics before, i can’t stay like this as i have school in the fall. will it go away with time?
hey, It can be tough early but some effects do seem to improve over time. Keep in touch with your doctor and make sure they know how you feel…utimately they should be helping you achieve decent function.
Why did you switch from rexulti?
Abilify in high doses made me brain dead. I was completely stupid. I couldn’t do art or read of enjoy anything.
We need better antipsychotics!
Abilify made me feel both drowsy and agitated at the same time. Atypicals like abilify on a 30mg recommended dose are supposed to be the frontline of best aps. I think on balance atypicals can be comparatively worse than typicals for sz.
That’s a biiiig dose of Abilify hot dang. Once you get past 15 mg you don’t really get any more effective than that, I feel like you’re just increasing your side effects at that point. Maybe try switching to another drug that will be more effective to you at a lower dose so you will be able to focus better?
I felt 25 to be more effective than 20 for me. But 30 was too much! But I didn’t split it up to take it 2x a day like you. Rather I was on a 300 mg injection and 20 mg pill. It was too much. That lasted like 5 days till I switched back to 25 mg.